# SDR AWXA960236

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX/ATL - FLT 0610 - AIR TURNBACK.  LEFT ENGINE OVERHEAT EICAS AND LIGHT AT 20,000 FEET ON CLIMB-OUT.  CHECK COMPLETE LIGHTS EXTINGUISHED, LEFT ENGINE AT IDLE AND RETURNED TO PHX.  PER FIM 26-11-10, INSPECTED LEFT BLEED DUCTS, NO LEAKS FOUND.  FOUND 3 AREAS OF FIRE LOOP TOUCHING ATTACH TUBE.  REPOSITIONED.  RAN ENGINE AT HIGH IDLE.  (X)
